MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30210
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the left anterior communicating artery aneurysm procedure, the subject stent was inserted into the microcatheter without any issue.While advancing the subject stent further inside the microcatheter resistance was encountered and it could no longer be advanced.The subject stent was removed and the physician believes the subject stent deployed prematurely inside the microcatheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated h3 summary attached - updated d10 product available to stryker ¿ updated d10 returned to manufacturer on ¿updated due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the device returned together with a microcatheter.Stent was found to be deployed inside the catheter.The stent was removed during the analysis.The distal part of the sdw was found to be kinked/bent.The sdw was found to be deformed.The stent was found to be deformed.The stent introducer sheath was not returned.During functional inspection, stent difficult/unable to advance or pullback through catheter functional test ¿ unable to perform the test as the stent was found to be deployed inside the microcatheter.Stent deployed prematurely during use ¿ it was confirmed during the analysis.The stent was found to be deployed inside the microcatheter.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported stent difficult/unable to advance or pullback through catheter could not be replicated; however, the analysis results are consistent with the reported event.The reported stent deployed prematurely during use was confirmed during the analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was returned for analysis.The stent was found to be deployed inside the microcatheter and deformed.The stent introducer sheath was not returned.The sdw was found to be kinked/bent and deformed.Its likely the premature deployment occurred during the procedure due to device manipulation while advancing through the catheter.As assignable cause of procedural factors will be assigned to the as reported / as analyzed stent deployed prematurely during use and as reported stent difficult/unable to advance or pullback through catheter, and to the as analyzed stent deformed, sdw kinked/bent, sdw deformed as the defects appear to be associated with a product that met stryker design and manufacturing specifications but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date ¿ added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was unable to be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event an assignable cause of undeterminable will be assigned to the reported event of stent deployed prematurely during use and stent difficult/unable to advance or pullback through catheter.

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17023235
Report Number3008881809-2023-00275
Device Sequence Number6872239
Product Code NJE
UDI-Device Identifier07613327382211
UDI-Public07613327382211
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM003UZAS30210
Device Catalogue NumberM003UZAS30210
Device Lot Number23928284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer07/17/2023
08/02/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/17/2023
08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown